# SDR DL72S970178

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 6516350339
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE B.S. 1183 BULKHEAD WEB WAS FOUND TO BE CRACKED AT RBL 24. THE CRACK WAS .25 INCH LONG EMANATING FROM A FASTENER HOLE AT WL 178.  THE CRACK LOCATION IS OUTSIDE OF THE INSPECTION AREA SPECIFIED BY BACO S/B 727-53-171, REV. 2.  A REPAIR DOUBLER WAS INSTALLED PER B727 SRM 51-10-01, NR 06.
